Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Infant with nappy rashes, using Canasten cream. Is it right medication?

I been to my Gp because my baby has a nappy rush and he give me canasten cream maybe because he consider is a thrush but he din not tell me if I still have to use oiment cream when i change my baby nappy I am using the canasten just two times per day What other cream i have to use now when I change her nappy? many thanks
Asked On : Tue, 1 Jan 2013
Answers:  2 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Pediatrician 's  Response

Usually nappy rashes occur due to constant contact of skin with urine or feces.
How ever fungal/ bacterial infections/ allergic rashes do occur in that area.

For any type of rash, the important thing to be followed is to keep nappies away and keep the area open for a couple of weeks at least till it heals. Else it will not heal and will recur.
After baby passes stools, do not wipe the area hard. Just give a gentle mop with a wet cloth.

You may use barrier creams like Siloderm that will protect the affected area from urine and stools.
If its fungal and itchy- then canesten for a week will help.

Hope my answer helps you.
Best wishes.
Answered: Wed, 2 Jan 2013
I find this answer helpful
Pediatrician Dr. Synthyia Bhagat's  Response
Nappy rash or diaper rash is very common in thing is to give as much nappy free time as possible,keep your baby dry,gently pat his need to regularly use canasten,use some emollient after you change nappy,
your baby will be fine in few days.
take care.
Answered: Wed, 2 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor